| Model Number |
LXMJ37L |
| Medical Device Problem Codes |
Difficult to Open or Close (2921); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10- concomitant product: vlft10gen ft series energy platformx1 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the procedure, the device¿s jaw was difficult or impossible to open.The physician stated that opening and closing the jaw felt somewhat stiff at the handle and was not as smooth, but it could still function.After firing a few bites, fewer than 10, the jaw of the device became stuck and could not open.A new device was used as a replacement, and the procedure was completed smoothly.There was no patient injury.